Thyroid Research and Practice

CASE REPORT
Year
: 2015  |  Volume : 12  |  Issue : 1  |  Page : 26--28

Ventricular tachycardia and thyrotoxicosis


Mahadeb Yovan, Toofany Reaz 
 Department of Endocrinology, Saint Luc University Clinics, Hippocrate Avenue, Brussels, Belgium

Correspondence Address:
Dr. Mahadeb Yovan
Hippocrate Avenue, 10,1200 Brussels
Belgium

Hyperthyroidism is a commonly encountered endocrine disease that can be associated with a wide array of symptoms. Among the latter, rythmological manifestations are relatively frequent and comprise mainly supraventricular tachycardia (atrial fibrillation, flutter, sinus tachycardia, and atrial tachycardia). However, very few ventricular dysrhythmias have been described in literature. We report here the case of a woman in her late fifties who presented hemodynamically well-tolerated ventricular tachycardia in a context of thyrotoxicosis due to iodine overload.


How to cite this article:
Yovan M, Reaz T. Ventricular tachycardia and thyrotoxicosis.Thyroid Res Pract 2015;12:26-28


How to cite this URL:
Yovan M, Reaz T. Ventricular tachycardia and thyrotoxicosis. Thyroid Res Pract [serial online] 2015 [cited 2021 Oct 27 ];12:26-28
Available from: https://www.thetrp.net/article.asp?issn=0973-0354;year=2015;volume=12;issue=1;spage=26;epage=28;aulast=Yovan;type=0